MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø46 TWO-HOLES T

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø46 TWO-HOLES T
Catalog Number 01.32.146DHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 20 april 2026: cup: mpact 01.32.146dht acetabular shell ø46 two-holes t (k250450) lot 2338374: (b)(4) items manufactured and released on 11-mar-2024.Expiration date: 25-feb-2029.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot 2339884: (b)(4) items manufactured and released on 06-dec-2023.Expiration date: 05-nov-2028.Expiration date: 05-nov-2028.No anomalies found related to the problem.To date, 90 items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.205 mectacer head biolox delta dia.32 12/14-m (k112115) lot 2404439: (b)(4) items manufactured and released on 07-mar-2024.Expiration date: 17-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.Hip instability may occur due to numerous application-specific factors, however no particular issues were reported in this case.Although a root cause could not be identified, the investigation does not indicate any potential manufacturing related issue or systemic deficiency.This patient had a following revision sugery that will be reported.
 
Event or Problem Description
The patient had hip instability and the cause is unknown.There was no trauma or bone quality issues reported.At about 1 year and 9 months post primar the surgeon revised the medacta cup and liner to a competitor cup and liner.The surgeon also revised the 32 mm biolox head m to a 36 mm biolox head s.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
MPACT ACETABULAR SHELL Ø46 TWO-HOLES T
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key25729356
Report Number3005180920-2026-00697
Device Sequence Number16090569
Product Code LZO
UDI-Device Identifier07630345798688
UDI-Public07630345798688
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K250450
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.146DHT
Device Lot Number2338374
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient RaceWhite